# SDR SWAA2022012451066

- Difficulty date: December 7, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS767 - BS727D+13 RBL20. MARKED. ; / [01] REMOVED CORROSION FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727D+13 BS 767 RBL 20 DIMENSION;L=2.' W=1. DEPTH=.012 ORIGINAL THICKNESS .040 REMAINING THICKNESS .028;EVALUATED DAMAGE EXCEED 10% OF ORIGINAL THICKNESS FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 FIG#103 TOOL USED ID:ATS1672 S/N 65092939 DUE:03/2022.; [02] VERIFIED CORROSION BLEND ON R/H AFT FLOOR TO SIDEWALL SUPPORT AT BS76-727D+13 OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG#103; [03] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 TO BS 767 RBL 20 P/N BAC1496-377#7075T6 EXTRUSION LOT#1473823-1 IAW SRM 51-40-05 AND DWG 146A7502 REV:A; APPLY CHEMICAL CONVERSION COATING AND PRIMER.; [04] VERIFIED CORRECTIVE ACTION 3. OK TO PRIME; [05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 TO BS 767 RBL 20 IAW SRM 51-20-01 AND AMM 51-21-72-370-804.; [06] VERIFIED CORRECTIVE ACTION ENTRY 5.; [07] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT ACB BS 727-767 RBL 20 FROM BAC1496-377#7075T6 EXTRUSION LOT#1473823-1 IAW BOEING DWG 146A7502; BOEING DWG 146A7500 AND SRM 51-40-02
